# SDR UALA2012083004885

- Difficulty date: August 29, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 65,635 hours, 24,239 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740044
- Part serial: 313
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RIGHT WINDSHIELD DELAMINATION.  REPLACE NR 1 RT WINDSHIELD PER AMM.  ENSURE COA 507402 IS ACCOMPLISHED WHICH REPLACES THE WINDSHIELD WITH A PIN & SOCKET ELECTRICAL CONNECTION.  WINDSHIELD (120-4147), KIT-COA (103-2282),GREEN TYSTRAPS (586-1594).
